On volumes of arithmetic quotients SO

Abstract
We apply G. Prasad’s volume formula for the arithmetic quotients of semi-simple groups and Bruhat-Tits theory to study the covolumes of arithmetic subgroups of $SO$. As a result we prove that for any even dimension $n$ there exists a unique compact arithmetic hyperbolic $n$-orbifold of the smallest volume. We give a formula for the Euler-Poincaré characteristic of the orbifolds and present an explicit description of their fundamental groups as the stabilizers of certain lattices in quadratic spaces. We also study hyperbolic $4$-manifolds defined arithmetically and obtain a number theoretical characterization of the smallest compact arithmetic $4$-manifold
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2422/2036-2145.2004.4.04
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 38,077
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Addendum To: On Volumes of Arithmetic Quotients of SO.Mikhail Belolipetsky - 2007 - Annali della Scuola Normale Superiore di Pisa 6 (2):263-268.
Abelian Groups and Quadratic Residues in Weak Arithmetic.Emil Jeřábek - 2010 - Mathematical Logic Quarterly 56 (3):262-278.
Classical Arithmetic as Part of Intuitionistic Arithmetic.Michael Potter - 1998 - Grazer Philosophische Studien 55:127-41.
An Effective Conservation Result for Nonstandard Arithmetic.Erik Palmgren - 2000 - Mathematical Logic Quarterly 46 (1):17-24.
Interstitial and Pseudo Gaps in Models of Peano Arithmetic.Ermek S. Nurkhaidarov - 2010 - Mathematical Logic Quarterly 56 (2):198-204.
On Herbrand Consistency in Weak Arithmetic.Zofia Adamowicz & Paweł Zbierski - 2001 - Archive for Mathematical Logic 40 (6):399-413.

Analytics

Added to PP index
2015-04-27

Total views
3 ( #905,267 of 2,312,953 )

Recent downloads (6 months)
1 ( #504,740 of 2,312,953 )

How can I increase my downloads?

Monthly downloads

My notes

Sign in to use this feature